Search the Community
Showing results for tags 'palinopsia'.
RobbieP posted a topic in Introductions and updatesHi, I was put on mirtazapine to help with some health anxiety and insomnia i was experiencing and started noticing increased floaters a couple of weeks after starting and visual snow (lots of tiny fast moving dots when looking at the sky. This didnt improve and after 10 weeks my doctors put me up to 30mg. After 2 weeks on 30mg I then started noticing other visual stuff - palinopsia (after images - I can look at the google logo for a split second, look at a blank part of the screen and I see it again in negative for a few seconds), ocsillopsia (striped patterns start to vibrate if I look at them for a few seconds) etc - so went back down to 15mg. I then started getting frequent muscle twitching/tremors (withdrawal?) so after 4 days on 15mg the doctor said to stop taking them altogether and try sertraline! Had the usual hot flashes, crazy bad anxiety, headache, insomnia etc. After a week the withdrawals subsided a lot but the twitching remained so I went back on 15mg in the hope that it would stop. I'm now a month later, tapered down to 7.5 in the hope that the visual stuff would subside but if anything it has got worse and the twitching still persists 😞 Just wondering if anyone has actually recovered from the visual stuff? I dont know whether I should stick on 7.5 for a while to try and stabilise a bit more to stop the twitching or whether I should be getting off them altogether quickly because of the visual disturbances?? I really dont know what to do or where to turn to and the visual stuff (and twitching) is really scaring me!